Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Neurol Assoc. 2003 Aug;21(4):418-421. Korean. Case Report.
Kim JS , Ko SB , Han SR , Kim YI , Lee KS .
Department of Neurology, College of Medicine, The Catholic University of Korea, Korea. ks1007@cmc.cuk.ac.kr
Abstract

The present report discusses four cases of chronic renal failure, which developed symptoms of parkinsonism in response to levosulpiride. The temporal relationship between levosulpiride discontinuation and the disappearance of parkinsonism suggests a causal link. In addition, decreased striatal dopamine transporter bindings assessed by [I-123] IPT SPECT were observed in two patients suggesting that a dopamine blocking agent causes the dysfunction of nigrostriatal dopaminergic neurons and that such injury may be involved in the pathogenesis of drug-induced parkinsonism.

Copyright © 2019. Korean Association of Medical Journal Editors.